could it cause a problem if stopped altogether
Wellbutrin - missed 5 days in a row, been on buproion almost 7 years?
Question posted by patsy577 on 26 Dec 2014
Last updated on 26 December 2014 by LaurieShay
Surprised you aren't noticing some of the withdrawal effects having been off 5 days. Be careful just starting back at original dose. Might need to titrate up depending on your dosage. Stopping altogether means you will probably have withdrawal symptoms eventually such as "brain zaps" (weird sensation in head), mild diarrhea, mild nausea and your mood my change. This eventually goes away, but the reason you started the medication may return.
Yes it can so far you have been lucky if it was me i would start it and call the doctor next day there in just say you got so buy or whatever you don't want the other shoe to drop i have done this myself
- Wellbutrin uses and safety info
- Wellbutrin information for Healthcare Professionals (includes dosage details)
- Side effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.